MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. JELCO; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 96000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of recent external fixation of right lower extremity.Procedure: lab draw from iv hub.Female adaptor broke while using to draw labs.Plastic piece stayed stuck in patient¿s iv hub, removed without harm to patient.

Brand Name
JELCO
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key19049623
Report Number19049623
Device Sequence Number8471863
Product Code JKA
UDI-Device Identifier20351688062953
UDI-Public(01)20351688062953(17)4452095(10)20290110
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2024
Report Date (Section F) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96000
Device Lot Number20290110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA03/15/2024